Chest Pain And Burning And Anxiety Do Not Go Away After Taking The Medicine?

Illustration of Chest Pain And Burning And Anxiety Do Not Go Away After Taking The Medicine?
Illustration: Chest Pain And Burning And Anxiety Do Not Go Away After Taking The Medicine? media.healthdirect.org.au

Night,. So in recent years anxiety problems, etc. I was getting worse than in previous years, which also caused physical symptoms especially chest pain, burning sensation in the chest and stomach acid. I went to a psychiatrist and was prescribed Atarax and Amitriptyline. Today the pain in my chest is more painful than usual and I have taken the medicine as recommended by the doctor, namely 2 times a day, but my pain doesn’t go away? What should I do to reduce the pain? thanks.

1 Answer:

Hi, thanks for the question for HealthReplies.com.


Anxiety disorder is a psychological condition in which a person feels excessively anxious. It is normal for a person to have feelings of anxiety when faced with certain situations. However, excessive anxiety can have an adverse effect on a person. Various symptoms in the body can appear related to anxiety such as difficulty sleeping, restlessness, fatigue, headaches, nausea, stomach pain, chest pain, excessive sweating, rapid breathing, fast heart rate, etc. Some specific conditions can also be caused by psychological conditions such as anxiety such as increased stomach acid, disturbed bowel movements, increased blood pressure, etc.


The condition of pain in the chest and burning in the chest is often caused by irritation of excessive stomach acid. This condition is very closely related to the psychological condition that you are experiencing, although it is still necessary to consider the existence of organic problems in the related organs. We recommend that you return to consult with a psychiatrist for a re-evaluation of your condition and an evaluation of the treatment you have been undergoing. The new doctor will be able to determine the next action that is right for you based on the results of a direct examination of you.


Some of the things you can do include:


- avoid excessive stress


- multiply drinking water


- avoid foods that can stimulate stomach acid such as spicy food, coconut milk food, caffeine


- avoid lying down within 1-2 hours after eating

Thus, hopefully useful.

: by

Related Question

The Cause Of Children Vomiting After Taking Medicine?

The Cause Of Children Vomiting After Taking Medicine?

(1 year ago)

I want to ask, u003cbr / u003cbr / I am 14 months old, taken to the doctor because the body temperature is 41’c, then given 3 drugs, 1 antibiotic and 2 puyers for cough and h... Read more

Why Does Every Bowel Often Secrete Mucus In The Penis Even Though It Does Not Hurt?

Why Does Every Bowel Often Secrete Mucus In The Penis Even Though It Does Not Hurt?

(1 year ago)

Good evening I want to ask why I often defecate every time I urinate mucus in the penis but do not skit urine if not normal urinating does not produce mucus.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *